# SDR CALA2009090100522

- Difficulty date: September 1, 2009
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 46,586 hours, 10,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE LIGHT AT FUSELAGE L4 MAIN DOOR IS INOPERATIVE.  RELAMPED EMERGENCY LIGHT AT L4 DOOR FUSELAGE.  OPERATIONAL CHECKS NORMAL.
